Exponential growth rates in a typed branching diffusion

Y Git, JW Harris, SC Harris

Research output: Contribution to journalArticle (Academic Journal)peer-review

6 Citations (Scopus)
Translated title of the contributionExponential growth rates in a typed branching diffusion
Original languageEnglish
Pages (from-to)609 - 653
Number of pages45
JournalAnnals of Applied Probability
Volume17 (2)
DOIs
Publication statusPublished - Apr 2007

Bibliographical note

Publisher: Institute of Mathematical Statistics

Cite this